# SDR DALA2024071507140

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,326 hours, 5,070 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 REPLACE IDG 1 DUE TO IMPACT DAMAGE FROM STARTER EXPLOSION. CORRECTIVE ACTION: REPLACED IDG PER A330 AMM 24-21. OK FOR SERVICE. (6143669)
